First of all, I was addicted to Oxycontin for over a year, then went to an addiction specialist for suboxone. I have been on Suboxone for two years now, and I just finally quit cold turkey after tapering from 24mg a day to 2mg over those two years. I'm on day 4 of no suboxone and am taking clonazepam for sleep and anxiety, but the withdrawals are still very bad. Not as bad as when I went through Oxy withdrawals, but the restless legs, hot and cold sweats, shakes, etc. are all still there. I am trying to understand how long it will take until I feel "normal". I'm afraid that because I have been on the Subs for so long that it is going to be a very long, difficult battle, but I don't know. My Dr. said the physical withdrawals should only last 48 hours, at the most, but I've already found that not to be true. Any help would be greatly appreciated!! Thanks!
I just came off sub about a couple weeks ago. Just in the last 2 days I'm getting some energy back. The acute wds lasted about 4 days. Stay strong, it WILL get better I promise. It's weird how fast the body starts to heal. A few days ago I felt like I had no energy then out of the blue it starts coming back. Drink LOTS of water/Gatorade and take vitamins. Try and eat well, it really does help doing those things. Get out for a walk even if it's the last thing you want to do. The fresh air and exercise helps both body and mind.
Your doing great. I know how hard you worked to get off, the light at the end of the tunnel is in sight!!
Ps I just noticed you jumped a little higher then I did so the acute might last a bit longer. But I doubt you have much further to go with the physical stuff. It will subside soon (you might even see a marked difference tommorow) just stay strong knowing it'll be over soon. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.